MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D120
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a product performance issue.The patient underwent a surgical intervention to remove the icd and implant a new product.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was requested.The product has been received for analysis.This investigation will be updated should further information be provided.

Brand Name
MOMENTUM? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50073435
Report Number2124215-2026-40664
Device Sequence Number10216382
Product Code LWS
UDI-Device Identifier00802526587702
UDI-Public(01)00802526587702(17)270228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD120
Device Catalogue NumberD120
Device Lot Number224157
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale